# SDR AALA202503311172

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,816 hours, 39,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN THE EMERGENCY LIGHT SWITCH IN THE OVERHEAD PANEL IS SELECTED IN THE"OFF" POSITION, ALL EMERGENCY LIGHTS IN THE CABIN TURNAND REMAIN ON. MAINTENANCE REPLACED EMGERGENCY LIGHT SWITCH IAW AMM 31-41-25 OSP CHECK GOOD AT THIS TIME.
